# SDR UALA2012020600709

- Difficulty date: February 3, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 46,026 hours, 5,632 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Trim Switch
- Part number: 3064322
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS YOKE TRIM SWITCH INOP.  REPLACED CAPT YOKE PITCH TRIM SWITCH.  REMAINING CONTROL WHEEL PITCH TRIM SW OPERATING NORMALLY.  OPERATIONAL CHECK ON BOTH SIDES REVEALS NO FAULTS.
